MAUDE Adverse Event Report: ARGON MEDICAL DEVICES T-LOK BONE MARROW BIOPSY NEEDLE 8GA X 4IN

ARGON MEDICAL DEVICES T-LOK BONE MARROW BIOPSY NEEDLE 8GA X 4IN
Model Number DBMNJ0804TL
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Codes Distress (2329); Discomfort (2330)
Date of Event 10/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
When carrying out an osteomedullary biopsy on (b)(6) 2023, failure to collect the medullary core by the extraction cannula which is not waterproof and does not allow the sample to be maintained to recover it at the exit of the cannula.Collection of the biopsy sample after diversion maneuver which is at risk of hemorrhage.This event was a source of stress for the patient and caused an organizational dysfunction with an extension of the duration of hospitalization of the patient in day hospital.To compensate for the incident, it was necessary to apply several pressure dressings and to reinforce clinical monitoring.
 
Additional Manufacturer Narrative
Sample is not available for return.Argon is actively investigating this event.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot number was conducted.There were no deviations or non conformances noted.The customer has stated that no sample is available to return for evaluation.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for determination of cause for failure and necessary corrective action.If the sample is returned at a future date, this complaint may be reopened for further evaluation at that time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
T-LOK BONE MARROW BIOPSY NEEDLE 8GA X 4IN
Common Device Name
T-LOK BONE MARROW BIOPSY NEEDLE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17950827
Report Number0001417485-2023-00008
Device Sequence Number15153445
Product Code KNW
UDI-Device Identifier00886333001514
UDI-Public(01)00886333001514(17)271212(10)11453365
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K980196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBMNJ0804TL
Device Lot Number11453365
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer10/11/2023
09/01/2024
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date11/29/2023
09/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown